# SDR 39LA20150220107

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N612RM
- Make and model: Skrsky S61N
- Aircraft serial: 61744
- Aircraft time: 31,264 hours, 58,168 cycles
- Engine: Ge CT581402
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH THE NR 2 ENG FIRE WARNING LIGHT IN THE T HANDLE WAS FLICKERING WITH NO VISUAL SIGNS OF FIRE.  CLEANED FORE & AFT ENG DECK FIRE LOOP CONNECTORS IAW MM CHAPT 26-10-3.
